# SDR 95ZZZX6016

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RB
- Make and model: Beech 300BEECH
- Aircraft serial: FA217
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Part number: 505211516
- Condition: Cracked
- Location: Lt Flap Actuator
- Part time: 1,629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF A REGULAR INSPECTION, THE PISTON FOR THE LT OUTBOARD FLAP ACTUATOR WAS FOUND CRACKED ALONG THE LENGTH OF THE PISTON.  CAUSE OF CRACK IS UNKNOWN.  THE FLAP WAS OPERATING NORMALLY.
